On a Conjecture of Zaremba.

J.W. Sander

Monatshefte für Mathematik (1987)

  • Volume: 104, page 133-138
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sander, J.W.. "On a Conjecture of Zaremba.." Monatshefte für Mathematik 104 (1987): 133-138. <http://eudml.org/doc/178345>.

author = {Sander, J.W.},
journal = {Monatshefte für Mathematik},
keywords = {continued fraction expansion; conjecture of Zaremba},
pages = {133-138},
title = {On a Conjecture of Zaremba.},
url = {http://eudml.org/doc/178345},
volume = {104},
year = {1987},

AU - Sander, J.W.
TI - On a Conjecture of Zaremba.
JO - Monatshefte für Mathematik
PY - 1987
VL - 104
SP - 133
EP - 138
KW - continued fraction expansion; conjecture of Zaremba
UR - http://eudml.org/doc/178345
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.